MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.10200

Медицинская библиотека · The Annals of pharmacotherapy · 2001

Seizure induced by ropivacaine.

Bisschop D Y, Alardo J P, Razgallah B, Just B Y, Germain M L, Millart H G, Trenque T C

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report development of a seizure after administration of ropivacaine.

CASE SUMMARY: A 26-year-old woman was scheduled for a cesarean section because of a stagnation of the uterine neck dilatation after 4.5 hours. After peridural administration of 279 mg of ropivacaine (total dose) over five hours, she presented with oculogyric movements and slurred speech that preceded convulsions of the face and of the upper limbs.

DISCUSSION: Convulsions are well-known complications of local anesthetics. Ropivacaine, a relatively new agent, is considered safer for the central nervous system. Currently, there are only four published reports that implicate ropivacaine as being associated with convulsions. The likelihood that ropivacaine caused the seizure in our patient was possible based on the Naranjo probability scale.

CONCLUSIONS

Clinicians should be aware of the possibility of seizures as an adverse effect of ropivacaine.

Для цитирования: Bisschop D Y, Alardo J P, Razgallah B, Just B Y, Germain M L, Millart H G, Trenque T C. Seizure induced by ropivacaine.. The Annals of pharmacotherapy. 2001. DOI: 10.1345/aph.10200.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.